# SDR KBM2004F00234

- Difficulty date: September 21, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 4,238 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: M138
- Condition: Inoperative
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO WILL NOT HOLD ATTITUDE IN FLIGHT.  INSTALLED GYRO FROM 350SH SERVICEABLE.
